MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IDESIGN ADVANCED WAVESCAN STUDIO; EXCIMER LASER SYSTEM

AMO MANUFACTURING USA, LLC IDESIGN ADVANCED WAVESCAN STUDIO; EXCIMER LASER SYSTEM
Model Number G300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As part of a study, patient had surgery for monovision treatment.Patient consistently complained of blurry vision in the left eye (os), difficulty focusing, and decreased vision, with the complaints worsening over time.After experiencing these symptoms for over six months, the patient preferred surgical intervention.The surgeon chose to proceed with the surgery using the wavelight laser, leading to the patient's exit from the study.No additional information was provided.This report is for the i design.A separate report will be filed against the star laser.
 
Additional Manufacturer Narrative
The device was not evaluated therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction: in the initial report, the manufacturer date provided was inadvertently reported as 12/23/2015, however the correct date is 01/19/2016.Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
IDESIGN ADVANCED WAVESCAN STUDIO
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19923776
Report Number3012236936-2024-000219
Device Sequence Number8113364
Product Code LZS
UDI-Device Identifier05050474591912
UDI-Public(01)05050474591912
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P930016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG300
Device Catalogue Number0110-2261
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STAR LASER SERIAL NUMBER: (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose